MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101018S-ZK2-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the physician went to remove the from the electrode and felt a lot of resistance.The physician eventually was able to remove it, however, the bottom portion of the probe was stripped, and the wires were exposed.X-ray was taken d confirmed that there was still a piece of the probe left inside the patient.They agreed that because the piece is sterile and very small it should not cause the patient any issues.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Device technical analysis: the returned cannula was analyzed, and exhibited normal device characteristics.
 
Event or Problem Description
It was reported that during a surgery the physician went to remove cannula the from the electrode and felt a lot of resistance.The physician eventually was able to remove it, however, the bottom portion of the probe was stripped, and the wires were exposed.X-ray was taken and confirmed that there was still a piece of the probe left inside the patient.They agreed that because the piece is sterile and very small it should not cause the patient any issues.The patient was doing well postoperatively.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13162507
Report Number3006630150-2022-00008
Device Sequence Number11799185
Product Code GXI
UDI-Device Identifier00191506013684
UDI-Public00191506013684
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2023
Device Model NumberRFK-C101018S-ZK2-P
Device Catalogue NumberRFK-C101018S-ZK2-P
Device Lot Number28213483
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown